Dantzig-Wolfe and Lagrangian decompositions in integer linear programming
by L. Létocart; A. Nagih; N. Touati-Moungla
International Journal of Mathematics in Operational Research (IJMOR), Vol. 4, No. 3, 2012

Abstract: We propose in this paper a new Dantzig-Wolfe master model based on Lagrangian Decomposition (LD). We establish the relationship with classical Dantzig-Wolfe decomposition master problem and propose an alternative proof of the dominance of LD on Lagrangian Relaxation (LR) dual bound. As illustration, we give the corresponding models and numerical results for two standard mathematical programs: the 0-1 bidimensional knapsack problem and the generalised assignment problem.

Online publication date: Wed, 02-May-2012

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Mathematics in Operational Research (IJMOR):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com